now there is forming a bump under the injection site and it is visible. My friend says it is has a colour like bruse.
Right now im putting ice on it.
Btw i went to the doctor today and he said that i should wait for 2 days and come back.
It did not seem like he knew much about this.
So really would appreciate more of your responses.
getting worried here [/quote]
Is it hot to the touch? If it is, and continues to be hot, then you need to go to the doctors and just tell them that you need antibiotics.
If it’s super swollen, try some benadryl. Your body releases histamines when you introduce a foreign substance to it…testosterone enanthate. I actually did this one time and it almost eliminated the swelling alltogether.
However, I did not have a fever. If the fever persists, and if it remains hot to the touch, you NEED antibiotics and to possibly have the site drained if it is an abcess.
Please keep in mind that none of us are medical professionals (at least I know I’m not lol).